Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
109 kg194 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 109 kg and is 194 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

109 kg194 cm
BMI = kg/m²
2.Easy
86 kg196 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 86 kg and is 196 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

86 kg196 cm
BMI = kg/m²
3.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: yes; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: no; gait: impaired; mental status: knows own limits. Find the Morse total MFS.

0–125
MFS =
4.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: very limited; moisture: rarely moist; activity: walks frequently; mobility: no limitation; nutrition: excellent; friction and shear: potential problem. Find the Braden total B.

6–23
B =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 9/min, SpO₂ 89% on room air, blood pressure 92/56 mmHg, pulse 132/min, alert, temperature 34.8 °C. Which clinical risk group does the patient fall into? Click it.

RR 9SpO₂ 89%airSBP 92HR 132AT 34.8 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 12/min, SpO₂ 96% on room air, blood pressure 88/52 mmHg, pulse 82/min, alert, temperature 36.8 °C. Which clinical risk group does the patient fall into? Click it.

RR 12SpO₂ 96%airSBP 88HR 82AT 36.8 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high

Answer key

  1. 1. BMI = 29 kg/m²
  2. 2. BMI = 22.4 kg/m²
  3. 3. MFS = 35
  4. 4. B = 20
  5. 5. high
  6. 6. low–medium

Full step-by-step solutions: practise this topic on examproblems.com.